Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2018, 6:46 PM EDT for 4 counties in New Jersey. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2018, 6:46 PM EDT (22:46 UTC)
- Expired
- May 15, 2018, 8:00 PM EDT
- In force
- 74 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Cumberland County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
401
WWUS81 KPHI 152246
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
646 PM EDT TUE MAY 15 2018
NJZ016>018-020>027-160000-
Coastal Atlantic-Salem-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-Gloucester-
646 PM EDT TUE MAY 15 2018
...A LINE OF SHOWERS AND GUSTY WINDS WILL AFFECT
ATLANTIC...CUMBERLAND...CENTRAL SALEM...CENTRAL OCEAN...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER...NORTHERN CAPE MAY AND
SOUTHEASTERN BURLINGTON COUNTIES...
At 645 PM EDT, radar indicated showers were located along a line
extending from near Seaside Heights to Penn State Forest to near
Monroe Township. Movement was southeast at 30 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Ocean City,
Cumberland, Barnegat, Pleasantville, Hammonton, Beachwood, Somers
Point, Ventnor City, Brigantine, Northfield, Absecon, Clayton,
Margate City, Buena, Egg Harbor City and Laurel Lake.
LAT...LON 3973 7415 3975 7410 3955 7432 3955 7425
3954 7426 3954 7439 3956 7441 3941 7440
3948 7432 3942 7434 3930 7454 3933 7468
3929 7455 3910 7474 3954 7550 3996 7407
TIME...MOT...LOC 2245Z 300DEG 25KT 3993 7398 3975 7449 3965 7501
$$
poWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 6:18 PM EDT, 28 minutes earlier.
Area forecast discussion, May 15, 6:18 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
618 PM EDT Tue May 15 2018
.SYNOPSIS...
The cold front responsible for today's storms is expected to
stall over our region tonight. This front will remain over our
region for the next few days before lifting north as a warm
front this weekend. A cold front approaches the region early
next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The severe thunderstorm watch has been extended southward to
include Kent (DE), Sussex (DE), Caroline, Queene Anne's and
Talbot. The Atlantic Ocean waters adjacent to Delaware Bay
and the Delaware Coast are also included.
The Severe Thunderstorm Watch has been cancelled for Carbon,
Monroe, Lehigh, and Northampton Pennsylvania as well as Sussex
and Warren New Jersey as the strongest storms has moved out of
the area.
The rest of the the Severe Thunderstorm Watch remain in place as
the strong line of thunderstorms is moving across the area.
A strong cold front advancing across eastern Pennsylvania and
New York this afternoon will move across our area this evening.
Ahead of this front, ample sunshine has allowed temperatures to
warm well above normal today. These temperatures, combined with
dewpoints in the mid-upper 60s approaching low 70s in some area,
has allowed strong instability to build this afternoon across
the area with CAPE values above 2,000-3,000 J/kg and LI values
as low as -8 to -10. Thunderstorms continue to progress
eastward, an with the instability in place, they are expected to
continue well into the area this evening. The strongest bulk
shear of 50-60 knots is farther north as evident of the more
isolated severe storms to our north. However, there remains
strong mid level flow from 700-500 mb of 50-60 knots moving
across the area. This will allow for storms to remain severe
across eastern Pennsylvania, New Jersey, and the northern
portions of Delmarva. So the Severe Thunderstorm Watch remains
in effect.
Another concern this evening is the potential for flash
flooding as the storms move southward. We keep the Flash Flood
Watch in effect where it was previously,and have expanded it
southward to include all of our Delmarva counties. For the
northern areas, while the rain will be very heavy as the line of
thunderstorms moves through the area, the motion of these
storms should be pretty quick so widespread flooding is not
anticipated. Farther south, especially for southeast
Pennsylvania, southern New Jersey, Delaware, and the eastern
shore of Maryland, the heavy rainfall may be longer lasting down
there. As the line of showers and thunderstorms moves
southward, the southern end of the cold front will slow down
across the southern half of the area, and some training will
likely begin to take place.
As we move past midnight, the instability begins to dissipate
some, so the strong convective action may begin to weaken,
however, showers and some embedded thunderstorms will remain
possible across the southern half of the area overnight.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The front is expected to remain nearly stationary across the
southern areas New Jersey, Delaware and eastern shore of
Maryland on Wednesday. Multiple weak short wave/vorticity
impulses will continue to move across the area within the
southwest flow aloft. This will keep moisture and lift
overriding the stationary frontal boundary, likely leading to
periods of showers through the day Wednesday. There is not much
in the way of instability across the area, except across
portions of the Delmarva and southern New Jersey where the
frontal boundary stalls out. So we only keep a slight chance of
thunderstorms across those areas through the day Wednesday.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Few changes made to the long term given the near term concerns.
A prolonged period of unsettled weather is on tap for the rest
of the week and into the weekend.
The cold front that moves through the region tonight will be
nearly stationary just south of the area Wednesday and Thursday.
From there, the region will find itself in between two
different area of high pressure: One over the Northeast U.S. and
the other over the western Atlantic, well east of the Southeast
U.S. Meanwhile, a weak sub-tropical low will sit over the
eastern Gulf of Mexico, and several shortwaves will spin off
this low and lift to the north along the coast. The high over
the western Atlantic will act as a blocking high, and this keeps
the low from making much eastward progression.
The first of the shortwaves will lift through the region on
Wednesday, followed by another on Thursday. The best chances for
showers and thunderstorms will be across the southern half of
the forecast area, closer to the vicinity of the stationary
front over the Mid-Atlantic.
By Friday, high pressure over the Northeast U.S. lifts to the
north, and high pressure over the western Atlantic retrogrades
back towards the Southeast U.S. This allows the stationary front
begins to slowly lift north as a warm front starting on
Thursday. Rain and scattered thunderstorms on tap during this
time, and with persistent onshore flow ahead of the front, there
will be abundant moisture that could result in heavy rain at
times.
The front will finally lift north of the area on Saturday, and
rain begins to taper off. Several mid-level shortwaves will pass
through the region through the weekend, and this keeps at least
scattered showers in the forecast through Sunday.
A cold front then moves through the region on Monday. High
pressure builds in behind that front, and conditions should dry
out early next week.
It is expected to be quite active this week. Some periods of
heavy rain are expected, especially once precipitable water
values begin to approach 2 inches later in the week. With the
periods of moderate to heavy rainfall, many smaller creeks and
streams will likely have strong rises. Depending on how fast and
if the heavy rain falls over the same areas each time, there
could be some flooding concerns. We will continue to monitor
future guidance and river forecasts to see if there will be any
widespread flooding concerns. Tides are also expected to
increase through the end of the week as well, which may
exacerbate any flooding concerns.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Late this afternoon...VFR conditions remain across the area
this afternoon, however that will change in the next couple of
hours. Southwest winds of around 10 knots, with gusts near 20
knots will continue through this afternoon. A line of strong
thunderstorms will move across the area this afternoon into this
evening. Strong damaging winds, small hail, and very heavy
rainfall will occur with his line of thunderstorms. Temporary
IFR conditions will occur with these thunderstorms.
Tonight...Once the front continues to sag southward through
sunset, the daytime instability will weaken and the strong
thunderstorms will end. Especially for RDG, ABE, and TTN. Those
areas may end up with a few hours of dry weather later this
evening. However, the rest of the TAF sites could have showers
continue overnight. ACY and MIV could have thunderstorms
continue into this evening.
Conditions will lower to MVFR then IFR late in the overnight
toward daybreak as CIGS lower through the night. Winds will
eventually turn northwest behind the front, then become north to
northeast overnight.
Wednesday...IFR CIGS with periods of showers likely are
expected on Wednesday. Winds are expected to remain northeast to
east through the day around 5 to 10 knots.
Outlook...
Wednesday night-Sunday...MVFR/IFR during this time with rain,
possibly heavy at times, along with scattered thunderstorms.
Patchy fog at night. Widespread and persistent rain Thursday
through Saturday morning.
&&
.MARINE...
A Small Craft Advisory remain in effect as winds are forecast
to approach 25 knots ahead of the approaching cold front this
afternoon into this evening. Also, the ocean could have waves
approach 5 feet.
The wind will diminish overnight as the front sags southward
into the southern New Jersey and Delaware coastal waters and
seas will diminish as well. So the current end time for the
advisory looks good.
A line of strong thunderstorms will approach the coastal waters
and Delaware Bay this evening. Very strong winds, small hail,
and locally higher seas can be expected as these storms move
over the area.
Outlook...
Wednesday night and Thursday...winds and seas should stay below
SCA criteria.
Friday through Sunday...increasing seas and winds will likely
result in SCA conditions for at least part if not most of this
period.
&&
.TIDES/COASTAL FLOODING...
A cold front moves through the region tonight. The flow then
becomes onshore out of the east and northeast. With the new moon
today, astronomical tides will be high through Friday, around
5.4 ft above MLLW at Atlantic City. All of the available
guidance indicates the potential to reach minor flooding
thresholds along the DE and NJ oceanfront as early as the
Wednesday evening high tide and perhaps through the Friday
evening high tide. If this trend continues, a Coastal Flood
Advisory may eventually be needed.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 2 AM EDT Wednesday for PAZ060-061-070-
071-101>106.
NJ...Flash Flood Watch until 2 AM EDT Wednesday for NJZ009-010-
012>027.
DE...Flash Flood Watch until 2 AM EDT Wednesday for DEZ001>004.
MD...Flash Flood Watch until 2 AM EDT Wednesday for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for ANZ450>455.
Small Craft Advisory until 10 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Johnson
Near Term...LF/Robertson
Short Term...Robertson
Long Term...Johnson/MPS
Aviation...Johnson/Robertson/MPS
Marine...Johnson/Robertson/MPS
Tides/Coastal Flooding...Hazardous weather outlook, May 15, 6:24 PM EDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 624 PM EDT Tue May 15 2018 PAZ060-061-162230- Berks-Lehigh- 624 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for east central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Numerous rounds of showers and thunderstorms will continue through the end of the week and into next weekend. Heavy rainfall is possible during this period, with concerns for flooding increasing during this time. Stay tuned to the latest forecasts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ054-055-062-162230- Sussex-Warren-Morris-Carbon-Monroe-Northampton- 624 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Numerous rounds of showers and storms are expected to continue through the end of the week and into next weekend. Heavy rainfall is possible during this period, with concerns for flooding increasing during this time. Stay tuned to the latest forecasts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-002-MDZ008-012-015-019-020-NJZ009-010-015>019-021-PAZ070-071- 101>106-162230- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Hunterdon- Somerset-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Cumberland-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 624 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. Damaging winds, large hail, and flash flooding are the primary risks. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Numerous rounds of showers and thunderstorms will continue through the end of the week and into next weekend. Heavy rainfall is possible during this period, with concerns for flooding increasing during this time. Stay tuned to the latest forecasts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-004-NJZ012>014-020-022>027-162230- Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean-Southeastern Burlington- 624 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. Damaging winds, large hail, and flash flooding are the primary risks. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Numerous rounds of showers and storms are expected to continue through the end of the week and into next weekend. Heavy rainfall is possible during this period, with concerns for flooding increasing during this time. Tides are also expected to increase through the end of the week as well, which may exacerbate any flooding concerns. Stay tuned to the latest forecasts. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-162230- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 624 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. LF
In the hours before
Special weather statement, May 15, 6:17 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
617 PM EDT TUE MAY 15 2018
NJZ014-016>022-026-027-152300-
Northwestern Burlington-Eastern
Monmouth-Salem-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Southeastern Burlington-Gloucester-
617 PM EDT TUE MAY 15 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ATLANTIC...
NORTHEASTERN CUMBERLAND...EAST CENTRAL SALEM...OCEAN...CAMDEN...
EASTERN GLOUCESTER...BURLINGTON AND SOUTHEASTERN MONMOUTH COUNTIES...
At 616 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Manasquan to
Turnersville. Movement was south at 30 mph.
Winds up to 40 mph are possible with a gust front well ahead of the
storms and half inch hail is possible with these storms.
Locations impacted include...
Toms River, Vineland, Millville, Cumberland, Lakewood, Evesham,
Voorhees, Medford, Barnegat, Glassboro, Lindenwold, Hammonton,
Beachwood, Pitman, Clayton, Berlin, Tabernacle, Shamong, Manasquan
and Point Pleasant Beach.
LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
3981 7417 3977 7410 3980 7417 3975 7420
3974 7419 3976 7410 3975 7410 3953 7426
3953 7427 3959 7425 3961 7428 3952 7430
3956 7441 3927 7515 3981 7519 4016 7402
TIME...MOT...LOC 2216Z 348DEG 26KT 4011 7392 3976 7509
SFJLocal storm report, May 15, 6:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG 1 NE BOSSARDSVILLE 40.94N 75.26W
05/15/2018 MONROE PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
&&
EVENT NUMBER PHI1800759
GORSELocal storm report, May 15, 6:20 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST NORTHEAST PHILADELPHIA 40.08N 75.01W
05/15/2018 M49 MPH PHILADELPHIA PA ASOS
&&
EVENT NUMBER PHI1800760
GORSELocal storm report, May 15, 6:35 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL FREEHOLD 40.26N 74.28W
05/15/2018 E1.00 INCH MONMOUTH NJ TRAINED SPOTTER
HAIL UP TO QUARTER SIZE.
&&
EVENT NUMBER PHI1800761
DAVISLocal storm report, May 15, 6:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST NEWTOWN SQUARE E 39.99N 75.38W
05/15/2018 M50 MPH DELAWARE PA MESONET
&&
EVENT NUMBER PHI1800762
GORSESpecial weather statement, May 15, 6:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
646 PM EDT TUE MAY 15 2018
NJZ016>018-020>027-160000-
Coastal Atlantic-Salem-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-Gloucester-
646 PM EDT TUE MAY 15 2018
...A LINE OF SHOWERS AND GUSTY WINDS WILL AFFECT
ATLANTIC...CUMBERLAND...CENTRAL SALEM...CENTRAL OCEAN...SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER...NORTHERN CAPE MAY AND
SOUTHEASTERN BURLINGTON COUNTIES...
At 645 PM EDT, radar indicated showers were located along a line
extending from near Seaside Heights to Penn State Forest to near
Monroe Township. Movement was southeast at 30 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Vineland, Atlantic City, Millville, Bridgeton, Ocean City,
Cumberland, Barnegat, Pleasantville, Hammonton, Beachwood, Somers
Point, Ventnor City, Brigantine, Northfield, Absecon, Clayton,
Margate City, Buena, Egg Harbor City and Laurel Lake.
LAT...LON 3973 7415 3975 7410 3955 7432 3955 7425
3954 7426 3954 7439 3956 7441 3941 7440
3948 7432 3942 7434 3930 7454 3933 7468
3929 7455 3910 7474 3954 7550 3996 7407
TIME...MOT...LOC 2245Z 300DEG 25KT 3993 7398 3975 7449 3965 7501
poThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:40 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 21 hr |
| May 15, 2:49 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 56 min |
| May 15, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 74 min |
| May 15, 4:24 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 51 min |
| May 15, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Warren | 64 min |
| May 15, 4:49 PM EDT | Special Marine Warning | PHI | 86 min | |
| May 15, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 38 min |
| May 15, 5:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 3 hr |
| May 15, 5:35 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| May 15, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 67 min |
| May 15, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 52 min |
| May 15, 6:02 PM EDT | Special Marine Warning | PHI | 88 min | |
| May 15, 6:10 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Monmouth, Ocean, Salem | 4 hr |
| May 15, 6:12 PM EDT | Special Marine Warning | PHI | 63 min | |
| May 15, 6:17 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Ocean | 43 min |
| May 15, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 40 min |
| May 15, 6:58 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| May 15, 7:14 PM EDT | Special Marine Warning | PHI | 91 min | |
| May 15, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 57 min |
| May 15, 7:30 PM EDT | Special Marine Warning | PHI | 90 min | |
| May 15, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 55 min |
| May 15, 4:12 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 33 min |
| May 15, 4:26 PM EDT | Tornado Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 19 min |
| May 15, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 63 min |
| May 15, 5:14 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 2 hr |
| May 15, 6:15 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 60 min |
| May 14, 8:45 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.